IDEAS home Printed from https://ideas.repec.org/a/spr/jogath/v27y1998i4p467-500.html
   My bibliography  Save this article

Spanning network games

Author

Listed:
  • Daniel Granot

    () (Faculty of Commerce and Business Administration, The University of British Columbia, 2053 Main Mail, Vancouver, B.C., Canada V6T 1Z2)

  • Michael Maschler

    () (Center for Rationality and Interactive Decision Theory, The Hebrew University of Jerusalem, 91904 Jerusalem, Israel)

Abstract

We study fundamental properties of monotone network enterprises which contain public vertices and have positive and negative costs on edges and vertices. Among the properties studied are the nonemptiness of the core, characterization of nonredundant core constraints, ease of computation of the core and the nucleolus, and cases of decomposition of the core and the nucleolus.

Suggested Citation

  • Daniel Granot & Michael Maschler, 1998. "Spanning network games," International Journal of Game Theory, Springer;Game Theory Society, vol. 27(4), pages 467-500.
  • Handle: RePEc:spr:jogath:v:27:y:1998:i:4:p:467-500
    Note: Received December 1994/Final version March 1998
    as

    Download full text from publisher

    File URL: http://link.springer.de/link/service/journals/00182/papers/8027004/80270467.pdf
    Download Restriction: Access to the full text of the articles in this series is restricted

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Guillermo Owen, 2010. "Michael Maschler’s bibliography," International Journal of Game Theory, Springer;Game Theory Society, vol. 39(1), pages 301-308, March.
    2. Peter Borm & Herbert Hamers & Ruud Hendrickx, 2001. "Operations research games: A survey," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 9(2), pages 139-199, December.
    3. Estévez-Fernández, Arantza & Reijnierse, Hans, 2014. "On the core of cost-revenue games: Minimum cost spanning tree games with revenues," European Journal of Operational Research, Elsevier, vol. 237(2), pages 606-616.
    4. Martin Hoefer, 2013. "Strategic cooperation in cost sharing games," International Journal of Game Theory, Springer;Game Theory Society, vol. 42(1), pages 29-53, February.
    5. Balázs Sziklai & Tamás Fleiner & Tamás Solymosi, 2014. "On the Core of Directed Acyclic Graph Games," IEHAS Discussion Papers 1418, Institute of Economics, Centre for Economic and Regional Studies, Hungarian Academy of Sciences.
    6. Bergantiños, Gustavo & Vidal-Puga, Juan, 2009. "Additivity in minimum cost spanning tree problems," Journal of Mathematical Economics, Elsevier, vol. 45(1-2), pages 38-42, January.
    7. Bergantinos, Gustavo & Vidal-Puga, Juan J., 2007. "A fair rule in minimum cost spanning tree problems," Journal of Economic Theory, Elsevier, vol. 137(1), pages 326-352, November.
    8. Kar, Anirban, 2002. "Axiomatization of the Shapley Value on Minimum Cost Spanning Tree Games," Games and Economic Behavior, Elsevier, vol. 38(2), pages 265-277, February.
    9. Nguyen, Tri-Dung & Thomas, Lyn, 2016. "Finding the nucleoli of large cooperative games," European Journal of Operational Research, Elsevier, vol. 248(3), pages 1078-1092.
    10. Dutta, Bhaskar & Kar, Anirban, 2004. "Cost monotonicity, consistency and minimum cost spanning tree games," Games and Economic Behavior, Elsevier, vol. 48(2), pages 223-248, August.
    11. Gustavo Bergantiños & Juan Vidal-Puga, 2004. "Additivity in cost spanning tree problems," Game Theory and Information 0405001, EconWPA.
    12. Moulin, Hervé, 2014. "Pricing traffic in a spanning network," Games and Economic Behavior, Elsevier, vol. 86(C), pages 475-490.
    13. Juan J. Vidal-Puga & Gustavo Bergantiños, 2004. "Defining Rules in Cost Spanning Tree Problems Through the Canonical Form," Working Papers 2004.97, Fondazione Eni Enrico Mattei.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:27:y:1998:i:4:p:467-500. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.